# SDR ASAA2015022810812

- Difficulty date: February 28, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 30,017 hours, 9,174 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6840023E18
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS HISTORY OF FAULT CODE 77-10842 AND 73-31372 BEING REPORTED.  ACFT  GROUNDED.  REPLACED NR 2 ENGINE FUEL NOZZLES IAW PWR PL-73 CMPT-07267-2, NOZZLES 1-6 AND 16-20.
